# SDR HALA2009121300583

- Difficulty date: December 13, 2009
- Submitted: December 15, 2009
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 27,777 hours, 5,245 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: Illuminated
- Location: Boost Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - RT FWD BOOST PUMP LOW PRESS LIGHT ILLUM WITH SWITCH ON.  EICAS MSG R FWD FUEL PUMP DISPLAYED.  T/S IAW FIM 28-22-00/101 FIG 106 AND 106A. ALSO PERFORMED WIRE INSPECTION IAW AMM 28-22-15-206-001 NO TROUBLE FOUND OK FOR SERVICE.
